# SDR RAIA201110070001

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 27,430 hours, 23,799 cycles
- Engine: Rroyce AE3007A11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT NR 2 ENGINE FAILED IN FLIGHT, UNCOMMANDED ENGINE SHUT-DOWN.  ONLY EICAS MESSGAE WAS "NR 2 ENG OUT".  AIRCRAFT MADE AN EMERGENCY LANDING AT DSM.  MAINTENANCE IN STL WENT TO DSM TO INSPECT THE AIRCRAFT.  MAINTENANCE INSPECTED NR 2 ENGINE AND REMOVED AND REPLACED NR 2 ENGINE.  MAINTENANCE RAN THE NEW ENGINE AND OPS CHECKED GOOD.
